# SDR 752005

- Difficulty date: March 14, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N752SA
- Make and model: Boeing 747228F
- Aircraft serial: 21255
- Aircraft time: 122,089 hours, 23,626 cycles
- Engine: Ge CF650E2
- Engine time: 72,856 hours, 13,276 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAXIMUM POWER TAKEOFF OUT OF PANC, N1 SET AT 105.8 PERCENT.  AFTER TAKEOFF PASSING THRU 1000 FEET, NR 1 ENGINE NACELLE FAULT LIGHT ILLUMINATED INTERMITTENTLY ACCOMPANIED BY FIRE WARNING.  BELL ALSO RANG INTERMITTENTLY.  NACELLE INDICATORS A & B WERE FLUCTUATING BETWEEN 3 AND 5.  FOLLOWED QRH AND ALL INDICATION RETURN TO NORMAL.  CONTINUED FLIGHT.  INSPECTED ENGINE BLEED SYSTEM.  NO VISIBLE DAMAGE.  PNEUMATIC LEAK CHECK OF ENGINE.  NO LEAKS NOTED IN ACCORDANCE WITH AMM 71-00-00.  CLEANED AND INSPECTED FIRE LOOP CONNECTORS, FIRE LOOP WARNING CARDS IN ACCORDANCE WITH AMM 26-11-00.  NO FAULT FOUND.
